# SDR CA970626008

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075189001
- Condition: Out Of Limits
- Location: Internal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR INSTALLED AND FOUND OUT OF LIMITS FOR CALIBRATION.
